MAUDE Adverse Event Report: LUMENIS LTD LUMENIS PULSE, MOSES 2.0 (INT); POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS PULSE, MOSES 2.0 (INT); POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006902D
Medical Device Problem Codes Nonstandard Device (1420); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cracking sound was noticed during the procedure, and the debris shield burned.The procedure was not completed due to this event.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.

Brand Name
LUMENIS PULSE, MOSES 2.0 (INT)
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24825152
Report Number2124215-2026-19274
Device Sequence Number15745379
Product Code GEX
UDI-Device Identifier07290109147208
UDI-Public(01)07290109147208(11)230320
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902D
Device Catalogue NumberGA-0006902D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown